# SDR RAIA00708008

- Difficulty date: August 2, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 15,622 hours, 14,138 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 8042 - IAD - PACK 1 FAIL.  MAINTENANCE DEFERRED PER MEL.
